I am on Mirtazapine for the past four months, treating episodical depression and panic attacks. Overall it was going good but yesterday I have experienced visual hallucinations for the first time. I will see my doctor in half a month only. Should I be worried?
Welcome to icliniq.com.
Thank you for taking help from a psychiatrist. Visual hallucinations are due to organic brain lesion (epilepsy) or any substance abuse (alcohol or recreational drug). If it is just once in while then it is not problematic but if it is an increase in the frequency and disturbing your functional life than it needs to be addressed. It is not due to Mirtazapine. Sometimes, it may happen when you are going to sleep or when you wake up from sleep. It is due to mental illness. Just keep a record of your hallucinations details like duration, time of the episode, frequency, etc. All those details will help your psychiatrist during follow up visit for evaluation. At present, you do not need to worry.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. an antipsychotic medicine. Yes, Olanzapine is available in injectable form. If Olanzapine is causing some effects then it can be changed to other antipsychotic like Aripiprazole, Risperidone or Ziprasidone. You need to take medicines or injectable... Read fullMy mother was diagnosed with triple personality disorder. How did she get it?
Such type of delusional disorders are results of overvalued ideas, which become delusions under severe stress and anxiety ... Good mental health is very important, and as you mentioned her past situations, she was under an e... Read fullHow long can I continue using Mirtazapine for anxiety?
Mirtazapine is an effective antidepressant medicine used to treat depression and anxiety disorders ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now